MathSciNet Relay Station
MathSciNet bibliographic data
MR1416515 34C27 (58F30 70H05)
Jorba, Àngel; Simó, Carles On quasi-periodic perturbations of elliptic equilibrium points. SIAM J. Math. Anal. 27 (1996), no. 6, 1704–1737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement